# SDR AALA20121002002

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 64,623 hours, 22,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ABOVE RIGHT WING INOPERATIVE.  REPLACED LAMP FOR FORWARD EMERGENCY LIGHT ABOVE RIGHT WING.  OPS CHECK NORMAL.
